My doc just switched me from Effexor 225 mg (decreasing for the last 2 weeks) to Wellbutrin which I started 3 days ago. So far the only side effect is higher blood pressure. Normal for me was 110/70 but now it can go as high as 146/100. Don't know if I should be worried about that or not, if it will go back down? The high blood pressure sometimes makes me feel tipsy. Has anyone experienced this?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...